Alert archive / West Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Charleston, WV

July 17, 2012Wirt County, Wood County, West Virginia

NWS Charleston, WV issued this special weather statement at Jul 17, 2012, 4:04 PM EDT for Wirt County, Wood County, West Virginia. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2012, 4:04 PM EDT (20:04 UTC)
Expired
Jul 17, 2012, 5:00 PM EDT
In force
56 min
Issued by
NWS Charleston, WV

Counties Wirt County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 109 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1560 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

806 
WWUS81 KRLX 172004
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
404 PM EDT TUE JUL 17 2012

OHZ076-WVZ009-010-017-019-172100-
PLEASANTS WV-RITCHIE WV-WASHINGTON OH-WIRT WV-WOOD WV-
404 PM EDT TUE JUL 17 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WIRT...PLEASANTS...
SOUTH CENTRAL WASHINGTON...WEST CENTRAL RITCHIE AND WOOD COUNTIES...

AT 402 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
PARKERSBURG...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. 

THIS STORM WILL BE NEAR WAVERLY AROUND 410 PM...DAVISVILLE...AND
MINERALWELLS AROUND 415 PM...WILLOW ISLAND AROUND 420 PM...ROCKPORT
AROUND 430 PM...WALKER...AND SCHULTZ AROUND 445 PM AND MORRISTOWN
AROUND 450 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-77 BETWEEN MILE
MARKERS 1 AND 2 IN OHIO...AND BETWEEN MILE MARKERS 162 AND 186 IN
WEST VIRGINIA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3923 8097 3896 8150 3931 8169 3945 8146

$$

26

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jul 17, 2:55 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 17, 2:55 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
255 PM EDT TUE JUL 17 2012

.SYNOPSIS...
HIGH PRESSURE WILL PREVAIL UNTIL WEDNESDAY...WITH HOT DAYS AND
MUGGY NIGHTS ACROSS THE LOWLANDS. A COLD FRONT SINKS SOUTHEAST ON
THURSDAY...BRINGING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
HOT AND HUMID WEATHER ACROSS THE CWA TODAY AS HIGH PRESSURE
STRENGTHENS OVER THE REGION. WARM...MOIST AIR CONTINUES TO REMAIN IN
PLACE IN THE SOUTHWESTERLY FLOW...WITH DEW POINTS ACROSS MUCH OF THE
AREA IN THE UPPER 60S TO LOWER 70S. WITH PLENTY OF MOISTURE IN
PLACE...STARTING TO SEE SOME CONVECTION FIRE THIS AFTERNOON IN THE
INTENSE HEAT...AS WAS EXPECTED. BULK OF CONVECTION IS EXPECTED IN
SOUTHEAST OHIO AND WESTERN PARTS OF THE CWA WHERE BETTER MOISTURE
EXISTS...AND WITH AID OF VORT MAX MOVING NORTH THROUGH KY AT 18Z.
BULK OF CONVECTION SHOULD DIE DOWN TONIGHT WITH THE LOSS OF DAYTIME
HEATING.

FOCUS THEN TURNS TO APPROACHING COLD FRONT...WHICH WILL BE SLOW TO
MOVE TOWARDS THE CWA FROM THE NORTH. WITH THE HOT HUMID AIR MASS IN
PLACE...WILL SEE MORE WIDESPREAD CONVECTION THAN
TODAY...HOWEVER...FRONTAL BOUNDARY IS EXPECTED TO REMAIN TO THE
NORTH OF THE CWA DURING THE NEAR TERM PERIOD. NOT EXPECTING MUCH IN
TERMS OF SEVERE ACROSS THE CWA DUE TO THE TIMING OF THE FRONT. AN
ISOLATED STRONG TO SEVERE STORM IS POSSIBLE...MAINLY ACROSS
SOUTHEAST OHIO AND NORTHERN WV ZONES...CLOSER TO VICINITY OF THE
FRONT. FREEZING LEVELS ARE QUITE HIGH ACROSS THE AREA...WITH
FREEZING LEVELS AVERAGING AROUND 16K FEET. THUS...NOT EXPECTING MUCH
OF A HAIL THREAT WITH ANY STORMS. PRIMARY THREAT WILL BE WIND. ANY
STORMS THAT DO DEVELOP WILL BE CAPABLE OF HEAVY DOWNPOURS...AS PW
VALUES ARE ONCE AGAIN EXPECTED TO RISE TO 1.8 TO OVER 2 INCHES. WITH
FRONTAL BOUNDARY EXPECTED TO REMAIN TO THE NORTH...BULK OF
PRECIPITATION WEDNESDAY WILL BE DIURNALLY DRIVEN...ALTHOUGH A FEW
CELLS MAY CONTINUE TO LINGER OVERNIGHT.

RIDGE WILL BEGIN TO BREAK DOWN ON WEDNESDAY IN ADVANCE OF
APPROACHING CF. THIS IN COMBINATION WITH PLENTY OF CLOUD
COVER...SHOULD KEEP MUCH OF AREA BELOW HEAT ADVISORY CRITERIA. IT
WILL BE CLOSE HOWEVER WITH THE HIGH DEW POINTS...BUT WILL LET MID
SHIFT REEVALUATE THE NEED.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
THU EVE THROUGH THU NIGHT STRONGER FLOW ALOFT REMAINS NORTH OF THE
FORECAST AREA. A WEAKENING VORT MAX IS PROGGED TO MOVE THROUGH THE
FLOW MAINLY ACROSS THE NORTHERN PART OF FCST AREA BUT LIFT ASSOC
WITH THIS FEATURE SHOULD BE RELATIVELY WEAK WITH LITTLE WIND THROUGH
IT. IN FACT...AT 00Z THU LARGE SCALE FORCING FOR DESCENT IS STILL
PRESENT OVER NE PART OF AREA WITH ONLY WEAK ASCENT NOTED FURTHER
WEST. AT THE SURFACE...FRONTAL BOUNDARY REMAINS WELL TO THE NORTH AT
00Z THU ACROSS NE OHIO ALONG WITH BETTER DEEP LAYER MOISTURE. THE
OPERATIONAL GFS SHOWS FRONT PUSHING ACROSS AREA BY THIS TIME BUT
GEFS ENSEMBLES SUPPORT SLOWER FORWARD MOTION WITH SFC LOW RIDING
ALONG FRONT OVER NC OHIO SO WILL LEAN FCST IN THIS DIRECTION. HAVING
SAID THAT...WITH NO REAL ORGANIZED SFC TRIGGER NOTED WILL LOWER POPS
TO HIGH CHANCE FOR MOST LOCATIONS THU EVE EXCEPT FAR NORTHERN ZONES
WHERE STORM MOTION MAY CARRY MORE ORGANIZED STORMS INTO THOSE AREAS.
ACTIVITY WILL GENERALLY BE DIURNALLY DRIVEN BUT WITH EVEN HIGHER
PWATS INTO THE AREA OVERNIGHT ALONG WITH SOME LIFT ON LLVL WAA
NOTED...WILL KEEP CHANCE POPS GOING OVERNIGHT. THURSDAY AND IN
PARTICULARLY THURSDAY AFTERNOON/EVE SLIGHTLY BETTER DYNAMICS ARRIVE
AS A MORE ROBUST S/W TROUGH APPROACHES FROM THE W/NW. THE NAM AND TO
A LESSER EXTENT GEFS ALSO DEPICT ANOTHER SFC LOW RIDING ALONG THE FRONT
BY THIS TIME AS WELL WHICH SHOULD FINALLY KICK THE FRONT SOUTHWARD
ACROSS THE AREA THU EVE/FRI MORNING AS IT PASSES. WILL TIE HIGHEST
POPS AROUND THIS TIME FRAME. FRONT SHOULD CONTINUE SE-WARD ACROSS
FORECAST AREA FRIDAY BUT SLOW IN ITS PROGRESSION. THOUGH LARGE SCALE
DESCENT OVERSPREADS THE AREA FRIDAY...LLVL MOISTURE REMAINS ACROSS
EASTERN TERRAIN/HALF OF FCST AREA AND WILL KEEP SLIGHT/LOW CHANCE
POPS HERE FOR THE REMAINDER OF FRIDAY AND INTO THE OVERNIGHT HOURS
FRIDAY/SAT AM.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
MUCH OF THE EXTENDED PERIOD CAN BE CHARACTERIZED BY A STRENGTHENING
UPPER LEVEL RIDGE OVER THE CENTRAL/HIGH PLAINS CONUS REGION WITH AN
UPPER TROUGH TO THE NORTHEAST OF THE FORECAST AREA...PLACING THE
REGION UNDER A GENERAL NW FLOW ALOFT. WITH CONTINUED LLVL MOISTURE
IN PLACE WITH PERIODIC RIPPLES IN THE MEAN FLOW ALOFT...WILL
CONTINUE WITH AT LEAST SLIGHT CHANCE POPS FOR MUCH OF THE PERIOD.
SOME INDICATIONS THAT SOMEWHAT BETTER MOISTURE WITH A MORE ORGANIZED
VORT MAX WILL PUSH THROUGH ACROSS THE SW ZONES MONDAY AFTERNOON AND
INTO THE OVERNIGHT HOURS MON/TUE SO WILL KEEP INHERITED LOW CHANCE
POPS THIS PERIOD...BEFORE DRIER AIR PUSHES IN FOR TUESDAY. TEMPS
WILL WARM SLIGHTLY THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK INTO
THE UPPER 80S AND PERHAPS LOWER 90S WITH RISING HEIGHTS AS
AFOREMENTIONED UPPER RIDGE STRENGTHENS TO THE WEST.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
18Z TUESDAY THROUGH 18Z WEDNESDAY...
MAINLY VFR CONDITIONS FOR THE PERIOD. SCATTERED SHOWERS AND
THUNDERSTORMS ARE DEVELOPING ON RADAR...AND ARE EXPECTED TO
CONTINUE THROUGH ABOUT 02Z...WHEN LOSS OF DAYTIME HEATING ALLOWS
THEM TO DISSIPATE. GREATEST CHANCE FOR CONVECTION IS IN SOUTHEAST
OHIO...EASTERN KENTUCKY...AND SOUTHERN WV. EXPECT BRIEF HEAVY
DOWNPOURS AND GUSTY WINDS IN VICINITY OF STORMS. ALSO...BRIEF MVFR
CONDITIONS ARE ALSO POSSIBLE IN VICINITY OF STORMS.

STORMS WILL DISSIPATE AFTER 02Z. CLOUDS WILL BE ON THE INCREASE
OVERNIGHT IN ADVANCE OF A COLD FRONT...PROGGED TO MOVE INTO THE
AREA WEDNESDAY NIGHT. INCREASING CLOUDS SHOULD HELP TO PREVENT
WIDESPREAD FOG FORMATION TONIGHT...HOWEVER...PATCHY IFR/MVFR FOG
IS STILL EXPECTED IN FAVORED MOUNTAIN/RIVER VALLEYS. ANY FOG THAT
DOES DEVELOP WILL DISSIPATE AFTER 13Z. OTHERWISE...SHOWERS AND
STORMS WILL BE ON THE INCREASE AFTER 14Z IN ADVANCE OF THE
APPROACHING COLD FRONT. EXPECT HEAVY DOWNPOURS...BRIEF GUSTY
WINDS...AND MVFR/IFR CONDITIONS IN VICINITY OF STORMS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: HIGH.

ALTERNATE SCENARIOS: IF CLOUDS SLOWER TO ENTER AREA
TONIGHT...COULD SEE MORE WIDESPREAD FOG DEVELOP.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z WEDNESDAY...
MORE WIDESPREAD CONVECTION EXPECTED WEDNESDAY AFTERNOON AND
NIGHT AND AGAIN ON THURSDAY AND THURSDAY NIGHT...WITH IFR IN HEAVIER
SHOWERS.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR WVZ005>011-014.
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ066-067-075-
     076-083>087.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ101-103.
VA...NONE.

&&

SYNOPSIS...50/SL
NEAR TERM...SL
SHORT TERM...50
LONG TERM...50
AVIATION...SL
Hazardous weather outlook, Jul 17, 2:19 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
219 PM EDT TUE JUL 17 2012

KYZ102-105-VAZ003-004-WVZ013-015>018-024>030-033>039-046-047-181830-
CARTER-LAWRENCE KY-DICKENSON-BUCHANAN-LINCOLN-KANAWHA-ROANE-WIRT-
CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH-
219 PM EDT TUE JUL 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN
WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101-103-OHZ083-085>087-WVZ005>008-014-181830-
GREENUP-BOYD-JACKSON OH-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-PUTNAM-
219 PM EDT TUE JUL 17 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...SOUTHERN WEST
VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ABOVE NORMAL TEMPERATURES AND HIGH HUMIDITY IS EXPECTED AGAIN ON
WEDNESDAY. A HEAT ADVISORY MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-084-WVZ009>011-181830-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-WOOD-PLEASANTS-TYLER-
219 PM EDT TUE JUL 17 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COMBINATION OF ABOVE NORMAL TEMPERATURES AND HIGH HUMIDITY MAY
WARRANT A HEAT ADVISORY WEDNESDAY. IN ADDITION...THERE IS A SLIGHT
RISK FOR SEVERE STORMS WEDNESDAY AFTERNOON AND EVENING WITH
DAMAGING WINDS THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ019-020-031-032-040-181830-
RITCHIE-DODDRIDGE-HARRISON-TAYLOR-BARBOUR-
219 PM EDT TUE JUL 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY
AFTERNOON AND EVENING. DAMAGING WINDS ARE THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 17, 4:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
404 PM EDT TUE JUL 17 2012

OHZ076-WVZ009-010-017-019-172100-
PLEASANTS WV-RITCHIE WV-WASHINGTON OH-WIRT WV-WOOD WV-
404 PM EDT TUE JUL 17 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WIRT...PLEASANTS...
SOUTH CENTRAL WASHINGTON...WEST CENTRAL RITCHIE AND WOOD COUNTIES...

AT 402 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
PARKERSBURG...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR WAVERLY AROUND 410 PM...DAVISVILLE...AND
MINERALWELLS AROUND 415 PM...WILLOW ISLAND AROUND 420 PM...ROCKPORT
AROUND 430 PM...WALKER...AND SCHULTZ AROUND 445 PM AND MORRISTOWN
AROUND 450 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-77 BETWEEN MILE
MARKERS 1 AND 2 IN OHIO...AND BETWEEN MILE MARKERS 162 AND 186 IN
WEST VIRGINIA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3923 8097 3896 8150 3931 8169 3945 8146

26

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 3:10 AM EDTHeat AdvisoryRLXCabell, Jackson, Mason, Pleasants, Putnam, Tyler and 2 more16 hr
Jul 17, 4:47 PM EDTSpecial Weather StatementRLXPleasants, Ritchie, Wirt58 min
Jul 17, 5:01 PM EDTSpecial Weather StatementRLXDoddridge, Tyler29 min

Nearby

Special Weather Statements in West Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.